Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The dissimilarity characteristic of linear graphs

Authors: Frank Harary and Robert Z. Norman
Journal: Proc. Amer. Math. Soc. 5 (1954), 131-135
MSC: Primary 56.0X
MathSciNet review: 0059535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Harary, The number of graphs and directed graphs, Bull. Amer. Math. Soc. Abstract 58-6-717.
  • [2] F. Harary and R. Z. Norman, The dissimilarity characteristic of Husimi trees, Ann. of Math. vol. 58 (1953) pp. 134-141. MR 0055693 (14:1113b)
  • [3] F. Harary and G. E. Uhlenbeck, On the number of Husimi trees, I, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 315-322. MR 0053893 (14:836a)
  • [4] D. König, Theorie der endlichen und unendlichen Graphen, Leipzig, 1936. Reprinted, New York, 1950.
  • [5] R. Otter, The number of trees, Ann. of Math. vol. 49 (1948) pp. 583-599. MR 0025715 (10:53c)
  • [6] G. Pólya, Kombinalorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen, Acta Math. vol. 68 (1937) pp. 145-254.
  • [7] G. E. Uhlenbeck, Some basic problems of statistical mechanics, Gibbs Lecture, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society